Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``Integral representations of cyclic groups of order $ p\sp{2}$'' (Proc. Amer. Math. Soc. 58 (1976), 8-12)


Author: Irving Reiner
Journal: Proc. Amer. Math. Soc. 63 (1977), 374
MSC: Primary 20C10; Secondary 12A35
Original Article: Proc. Amer. Math. Soc. 58 (1976), 8-12.
MathSciNet review: 0506783
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C10, 12A35

Retrieve articles in all journals with MSC: 20C10, 12A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0506783-1
Article copyright: © Copyright 1977 American Mathematical Society